EconBiz - Find Economic Literature
    • Logout
    • Change account settings
  • A-Z
  • Beta
  • About EconBiz
  • News
  • Thesaurus (STW)
  • Academic Skills
  • Help
  •  My account 
    • Logout
    • Change account settings
  • Login
EconBiz - Find Economic Literature
Publications Events
Search options
Advanced Search history
My EconBiz
Favorites Loans Reservations Fines
    You are here:
  • Home
  • Search: subject:"maximum likelihood estimators"
Narrow search

Narrow search

Year of publication
Subject
All
Maximum likelihood estimators 32 maximum likelihood estimators 17 Estimation theory 10 Schätztheorie 10 Robustness 9 Modified maximum likelihood estimators 8 Maximum likelihood estimation 7 Maximum-Likelihood-Schätzung 7 Capital asset pricing model 6 Student t family 6 capital asset pricing model 5 modified maximum likelihood estimators 5 student t family 5 CAPM 4 Robustes Verfahren 4 robustness 4 Asymptotic distribution 3 Finite normal mixtures 3 Fisher information 3 Fisher information matrix 3 Robust statistics 3 VAR model 3 VAR-Modell 3 Akaike information criterion (AIC) 2 Bayesian averaging of maximum likelihood estimators 2 Bayesian information criterion (BIC) 2 Branching processes 2 Capital Asset Pricing Model 2 Co-kurtosis 2 Co-skewness 2 Consistency 2 Conway–Maxwell Poisson (COM-Poisson) distribution 2 Covariance 2 Dynamic panels 2 EM algorithm 2 Estimation 2 Generalized linear models 2 Generalized missing-indicator method 2 Large deviations 2 Likelihood ratio test 2
more ... less ...
Online availability
All
Undetermined 39 Free 20 CC license 1
Type of publication
All
Article 44 Book / Working Paper 20 Other 1
Type of publication (narrower categories)
All
Article in journal 6 Aufsatz in Zeitschrift 6 Working Paper 5 Arbeitspapier 4 Graue Literatur 4 Non-commercial literature 4 Article 1 Hochschulschrift 1
more ... less ...
Language
All
Undetermined 46 English 19
Author
All
Bian, Guorui 9 McAleer, Michael 9 Wong, Wing-Keung 9 Kundu, Debasis 7 Balakrishnan, N. 5 Fiorentini, Gabriele 4 Sentana, Enrique 4 Amengual, Dante 2 Arcones, Miguel 2 Bian, Bian, G. 2 Dardanoni, Valentino 2 De Luca, Giuseppe 2 González, Miguel 2 Gupta, Rameshwar 2 Halunga, Andreea G. 2 Martínez, Rodrigo 2 Modica, Salvatore 2 Pal, Suvra 2 Peracchi, Franco 2 Wong, Wing Keung 2 Abu-Dayyeh, Walid 1 Al-Mutairi, D. 1 Al-Obaidi, Ali Hussein Mahmood 1 Arellano-Valle, R. B. 1 Assrhani, Aissa 1 BIAN, GUORUI 1 Becker, Daniel 1 Beutner, E. 1 Bian, G. 1 Bogaerts, Ph. 1 Bolfarine, H. 1 Brinkhuis, Jan 1 Cebula, Richard 1 Cohen, Arthur 1 Cramer, Erhard 1 Davidson, James 1 Davidson, James E. H. 1 Dey, Sanku 1 Escobar, Marcos 1 Filipiak, Katarzyna 1
more ... less ...
Institution
All
Faculteit der Economische Wetenschappen, Erasmus Universiteit Rotterdam 2 Volkswirtschaftliche Fakultät, Ludwig-Maximilians-Universität München 2 Business School, University of Exeter 1 Department of Econometrics and Business Statistics, Monash Business School 1 Department of Economics and Finance, College of Business and Economics 1 Department of Economics, National University of Singapore 1 Erasmus University Rotterdam, Econometric Institute 1 Facultad de Ciencias Económicas y Empresariales, Universidad Complutense de Madrid 1 Faculty of Economics, University of Cambridge 1 Institute of Economic Research, Kyoto University 1 International Monetary Fund (IMF) 1 Tinbergen Instituut 1
more ... less ...
Published in...
All
Journal of Multivariate Analysis 8 TEST: An Official Journal of the Spanish Society of Statistics and Operations Research 4 Computational Statistics & Data Analysis 3 Metrika 3 Statistical Papers / Springer 3 Annals of the Institute of Statistical Mathematics 2 Econometric Institute Research Papers 2 MPRA Paper 2 Statistical Inference for Stochastic Processes 2 ASTIN bulletin : the journal of the International Actuarial Association 1 AStA Advances in Statistical Analysis 1 Annals of Financial Economics (AFE) 1 Annals of financial economics 1 CEMFI working paper 1 Cambridge Working Papers in Economics 1 Computational Statistics 1 Department of Economics discussion papers 1 Departmental Working Papers / Department of Economics, National University of Singapore 1 Discussion Papers / Business School, University of Exeter 1 Discussion paper / Tinbergen Institute 1 Discussion papers / CEPR 1 Documentos de Trabajo del ICAE 1 Econometric Institute Report 1 IMF Working Papers 1 Journal of Asian Scientific Research 1 Journal of Econometrics 1 Journal of econometrics 1 KIER Working Papers 1 Management science : journal of the Institute for Operations Research and the Management Sciences 1 Margin: the journal of applied economic research 1 Mathematical Population Studies 1 Mathematics and Computers in Simulation (MATCOM) 1 Monash Economics Working Papers 1 Physica A: Statistical Mechanics and its Applications 1 REVISTA COMUNICACIONES EN ESTADÍSTICA 1 SERIEs - Journal of the Spanish Economic Association 1 SERIEs : Journal of the Spanish Economic Association 1 Statistical Methods and Applications 1 Stochastic Processes and their Applications 1 Stochastics and Quality Control 1
more ... less ...
Source
All
RePEc 50 ECONIS (ZBW) 11 EconStor 2 BASE 1 Other ZBW resources 1
Showing 1 - 10 of 65
Cover Image
Moment tests of independent components
Amengual, Dante; Fiorentini, Gabriele; Sentana, Enrique - In: SERIEs - Journal of the Spanish Economic Association 13 (2022) 1, pp. 429-474
We propose simple specification tests for independent component analysis and structural vector autoregressions with non-Gaussian shocks that check the normality of a single shock and the potential cross-sectional dependence among several of them. Our tests compare the integer (product) moments...
Persistent link: https://www.econbiz.de/10014496112
Saved in:
Cover Image
Moment tests of independent components
Amengual, Dante; Fiorentini, Gabriele; Sentana, Enrique - In: SERIEs : Journal of the Spanish Economic Association 13 (2022) 1, pp. 429-474
We propose simple specification tests for independent component analysis and structural vector autoregressions with non-Gaussian shocks that check the normality of a single shock and the potential cross-sectional dependence among several of them. Our tests compare the integer (product) moments...
Persistent link: https://www.econbiz.de/10013326911
Saved in:
Cover Image
Essays in econometrics with focus on smooth minimum distance inference
Becker, Daniel - 2021
Persistent link: https://www.econbiz.de/10013285043
Saved in:
Cover Image
Discrete mixtures of normals pseudo maximum likelihood estimators of structural vector autoregressions
Fiorentini, Gabriele; Sentana, Enrique - 2020
Persistent link: https://www.econbiz.de/10012310522
Saved in:
Cover Image
Robust Estimation and Forecasting of the Capital Asset Pricing Model
Bian, Guorui; McAleer, Michael; Wong, Wing-Keung - 2013
In this paper, we develop a modified maximum likelihood (MML) estimator for the multiple linear regression model with underlying student t distribution. We obtain the closed form of the estimators, derive the asymptotic properties, and demonstrate that the MML estimator is more appropriate for...
Persistent link: https://www.econbiz.de/10010326459
Saved in:
Cover Image
Robust Estimation and Forecasting of the Capital Asset Pricing Model
Bian, Guorui; McAleer, Michael; Wong, Wing-Keung - Tinbergen Instituut - 2013
See the article in the <I>Annals of Financial Economics</I> (2013). Volume 8, issue 2, pages 1-18.<P> In this paper, we develop a modified maximum likelihood (MML) estimator for the multiple linear regression model with underlying student t distribution. We obtain the closed form of the estimators, derive...</p></i>
Persistent link: https://www.econbiz.de/10011256601
Saved in:
Cover Image
Robust estimation and forecasting of the capital asset pricing model
Bian, Guorui; McAleer, Michael; Wong, Wing Keung - 2013
Persistent link: https://www.econbiz.de/10009724796
Saved in:
Cover Image
Robust Estimation and Forecasting of the Capital Asset Pricing Model
McAleer, Michael; Bian, Guorui; Wong, Wing-Keung - Facultad de Ciencias Económicas y Empresariales, … - 2012
In this paper, we develop a modified maximum likelihood (MML) estimator for the multiple linear regression model with underlying student t distribution. We obtain the closed form of the estimators, derive the asymptotic properties, and demonstrate that the MML estimator is more appropriate for...
Persistent link: https://www.econbiz.de/10010778730
Saved in:
Cover Image
India-European Union trade integration : an analysis of current and future trajectories
Loganathan, Swetha; Karakunnel, Joshy Joseph; Victor, Vijay - In: Margin: the journal of applied economic research 15 (2021) 4, pp. 484-504
Persistent link: https://www.econbiz.de/10012660268
Saved in:
Cover Image
Robust estimation of loss models for lognormal insurance payment severity data
Poudyal, Chudamani - In: ASTIN bulletin : the journal of the International … 51 (2021) 2, pp. 475-507
Persistent link: https://www.econbiz.de/10012523253
Saved in:
  • 1
  • 2
  • 3
  • 4
  • 5
  • 6
  • 7
  • Next
  • Last
A service of the
zbw
  • Sitemap
  • Plain language
  • Accessibility
  • Contact us
  • Imprint
  • Privacy

Loading...